Mathematische Annalen

, Volume 252, Issue 2, pp 87–95

On a dimension for a class of homeomorphism groups

  • Wolfgang Krieger
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Dye, H.A.: On groups of measure preserving transformations. I. Am. J. Math.81, 119–159 (1959)Google Scholar
  2. 2.
    Elliott, G.A.: On the classification of inductive limits of sequences of semisimple finite-dimensional algebras. J. Algebra38, 29–44 (1976)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Wolfgang Krieger
    • 1
  1. 1.Sonderforschungsbereich 123 (Stochastische Mathematische Modelle)Institut für Angewandte Mathematik der UniversitätHeidelbergGermany

Personalised recommendations